# SDR DALA14009489211

- Difficulty date: February 8, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 864-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FS 864-1079+10 CORRODED AND GOUGED AT MULTIPLE LOCATIONS, RBL 54.   R & R SEAT TRACK FROM BS 856-1144, IAW SRM 53-40-01, FIG 6 AND 51-30-01.
